# SDR 08FDEA01105

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: AUB7054501
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE PYLON PER-COOLER PANEL NR 487 DR HAS 2 CRACKS AT THE LOUVER OPENING.  INSTALLED REPAIR DOUBLER IAW SRM 54-00-01 VOL I FIG 2-B SHEET 2.     TOPCOATED IAW SRM 51-23-01 VOL II.
